# SDR SIMA200216901

- Difficulty date: June 18, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500111
- Part serial: 8237
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4174 - DURNIG CRUISE, THE CREW REPORTED THAT THE CAPTAINS WINDSHIELD CRACKED.  THE FLIGHT CREW ELECTED TO CONTINUE TO ORD.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS WINDSHIELD IAW EMB 145 AMM 56-10-01.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
